Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Problem in menstruation. On implanon. Dark red, brown discharge. Is this abnormal?

I am a seventeen year old girl, I've always had problems with my monthlys, I've tried taking the pill, now I'm on implanon? I've only been on this for half a year at the most, the first two months were horrible, never feeling happy, low labido, used to feel sick all the time, recently its gotten better, apart from the past few days, where I've started bleeding but its like a dark red/ browny colour, quite thick& clotts when I wipe, what should I do
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for using HCM
Implanon is subdermally inserted birth control method. Change in bleeding patteren, few will get longer and heavy bleeding and others might get reduced bleeding during periods. Reduced sexual activity, etc are all side effects of implant. As it releases hormones regularly, these side effects are common in initial 6 to 12 months after insertion. You need not have to worry for this.
If your bleeding is too heavy and you loose a lot of blood, not getting corrected in 2 or 3 months, you need to shift to other methods of contraception.

Get well soon

Dr. Vidya
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor